# SDR IPXA2024013128068

- Difficulty date: January 19, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 33,965 hours, 11,966 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - CRACK PNL, LH WING NO.4 SLAT LOWER CLOSEOUT PNL UNDER OUTBD AUX TRACK. (REPAIR) REVIEWED REMOVED CLOSURE PANEL AT NO.4 SLAT I.A.W SRM 51-40-02-0G REV.88
